# SDR LR7A04087

- Difficulty date: July 28, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 50,350 hours, 31,608 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB3200 FOUND LT MLG FS 497 BOW BEAM CRACKED APPROX. 1.0 INCH AT LBL 64, WL 156.  REPAIRED IAW SRM SMP 583 53-40-12.
